# SDR UALA2010041201230

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 41,594 hours, 11,508 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 3HJ AFT LAMP.  NEEDS SEAT HARNESS, AFT EMERGENCY LAMP CONNECTOR BROKEN.  REPLACED HARNESS, CHECKS GOOD.
